# SDR CALA2017040400795

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 20,932 hours, 7,119 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB BEAM CRACKED AT THIRD STIFFENER FROM FWD SPAR LOCATED 33 INCHES FROM FUSELAGE.  CUT OUT DAMAGE AND REPAIRED IAW ECRA 5510-02736.
